A method for optimal estimation of earthquake coordinates
Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 828-831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_4_a12,
author = {V. N. Beloborodov},
title = {A method for optimal estimation of earthquake coordinates},
journal = {Doklady Akademii Nauk},
pages = {828--831},
year = {1990},
volume = {313},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a12/}
}
V. N. Beloborodov. A method for optimal estimation of earthquake coordinates. Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 828-831. http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a12/